New images hiding scheme based on chaotic sequences

Liu, N.-S., Guo, D.-H., Wu, B.-X. and Parr, G. ORCID: https://orcid.org/0000-0002-9365-9132 (2005) New images hiding scheme based on chaotic sequences. Wuhan University Journal of Natural Sciences, 10 (1). pp. 303-306. ISSN 1993-4998

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 24 Sep 2016 00:35
Last Modified: 01 Oct 2022 01:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/60119
DOI:

Actions (login required)

View Item View Item